# SDR UALA2011050902276

- Difficulty date: May 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 41,306 hours, 15,683 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Dented
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  SMALL DENT ON RT ENGINE OTBD SIDE.  AMC TEXT: FBO TO EVALUATE AND REPORT FINDINGS TO SAMC-EMC. FBO FOUND DENT .5 X .5 AND .010D.  NO DELAMINATION, CREASES OR CRACKS.  MUST BE REPAIRED PER MT WITHIN 50T.  SAMC REMARKS:  THIS DENT ON NR 2 ENG TRUST REVERSER SLEEVE AT 3 'CLOCK ON OUTBOARD SIDE.  SMALL DENT IS SMOOTH, CONTOURED WITH NO FIBER DAMAGE. WITHIN LIMITS PER SRM.
